# SDR QXEA0101678

- Difficulty date: October 15, 2001
- Submitted: October 17, 2001
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 6,947 hours, 9,668 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Condition: Chafed
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CHAFE IN NR 2 NACELLE FIREWALL FLANGE APPROXIMATELY 3 INCHES ABOVE LOWER SUPPORT STRUT 6 INCHES LONG AND APPROXIMATELY .020 INCH DEEP.  INSTALLED REPAIR DOUBLER IAW EA 2-54-106.
